Publications

Found 169 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. Voronoi-Nasim summation formulas and index transforms. Integral Transforms Spec. Funct.. 2012;23:369-388.
Yakubovich SB, Luchko YF. The hypergeometric approach to integral transforms and convolutions. Vol 287 Kluwer Academic Publishers Group, Dordrecht 1994.Edit
[2004-36] Yakubovich SB. Lp-Boundedness of the general index transforms .
Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian. Int. J. Math. Math. Sci.. 2010:Art. ID 541934, 18.
Yakubovich SB. Analog of the Hausdorff-Young theorem for the Lebedev integral. Integral Transforms Spec. Funct.. 2005;16:597-607.
[2011-12] Yakubovich SB, Nazardonyavi S. Extremely abundant numbers and the Riemann hypothesis .Edit
Yakubovich SB. On a class of integral convolutions. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:27-33, 124.
[2006-48] Yakubovich SB. Uncertainty principles for the Kontorovich-Lebedev transform .
Yakubovich SB. Asymptotic and summation formulas related to the Lebedev integrals. Integral Transforms Spec. Funct.. 2008;19:293-304.
Yakubovich SB. On the integral transformation associated with the product of gamma-functions. Port. Math. (N.S.). 2003;60:337-351.
[2013-13] Yakubovich SB, Martins M.. On the square of Stieltjes's transform and its convolution with applications to singular integral equations .Edit
Yakubovich SB. On the convolution for the Kontorovich-Lebedev transformation and its applications to integral equations. Dokl. Akad. Nauk BSSR. 1987;31:101-103, 188.
[2008-36] Yakubovich SB, Daher R.. A note on an analog of Morgan’s theorem for the Kontorovich-Lebedev transform .Edit
Yakubovich SB. Index transforms with the squares of Bessel functions. Integral Transforms Spec. Funct.. 2016;27(12):981-994.
Yakubovich SB, Fisher B. A class of index transforms with general kernels. Math. Nachr.. 1999;200:165-182.Edit
Yakubovich SB, Martins M.. On the iterated Stieltjes transform and its convolution with applications to singular integral equations. Integral Transforms Spec. Funct.. 2014;25:398-411.Edit
Yakubovich SB. On some new properties of the Kontorovich-Lebedev like integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1995;18:291-299.
Yakubovich SB. On the index-convolution Kontorovich-Lebedev transform. Integral Transform. Spec. Funct.. 1994;2:77-80.
Yakubovich SB. On the Watson $L_2$-theory for index transforms II. Integral Transforms Spec. Funct.. 2010;21:663-673.
Yakubovich SB. On a testing-function space for distributions associated with the Kontorovich-Lebedev transform. Collect. Math.. 2006;57:279-293.
[2010-11] Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms .
Yakubovich SB. On the Mehler-Fock integral transform in $L_p$-spaces. Extracta Math.. 1993;8:162-164.
[2005-46] Yakubovich SB. On the real inversion formula for the bilateral Laplace transform .
Yakubovich SB. Harmonic analysis of the Lebedev-Stieltjes integrals. Asian-Eur. J. Math.. 2009;2:307-320.
Yakubovich SB. Index transforms associated with generalized hypergeometric functions. Math. Methods Appl. Sci.. 2004;27:35-46.

Pages